# SDR CALA9801358

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3, 8 AND 2.5 INCH CRACK IN RT WING UPPER SURFACE OF LEADING EDGE COMPOSITE PANEL AT SLAT NR 7, NR 8, STA OSS 421.  REPAIR PLIES WERE CUT OUT, SANDED, AND INSTALLED IAW ECRA 5720-01661.  A DIP WAS ISSUED TO INSPECT THE REPAIR EVERY SIX DAYS UNTIL PERMANENT REPAIR IS ACCOMPLISHED WITHIN 30 DAYS OR 50 CYCLES.
